Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Second order systems with nonlinear boundary conditions


Author: Walter G. Kelley
Journal: Proc. Amer. Math. Soc. 62 (1977), 287-292
MSC: Primary 34B15
MathSciNet review: 0445051
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some existence theorems are established for nonlinear second order systems with nonlinear two point boundary conditions. The system is assumed to satisfy certain differential inequality conditions at the boundary of a region.


References [Enhancements On Off] (What's this?)

  • [1] J. W. Bebernes and R. Wihelmsen, A general boundary value problem technique, J. Differential Equations 8 (1970), 404-415. MR 42 #575. MR 0265666 (42:575)
  • [2] L. K. Jackson and G. Klaasen, A variation of the topological method of Ważewski, SIAM J. Appl. Math. 20 (1971), 124-130. MR 43 #5099. MR 0279377 (43:5099)
  • [3] A. Lasota and J. A. Yorke, Existence of solutions of two-point boundary value problems for nonlinear systems, J. Differential Equations 11 (1972), 509-518. MR 45 #8915. MR 0299867 (45:8915)
  • [4] J. Mawhin, Boundary value problems for nonlinear second-order vector differential equations, J. Differential Equations 16 (1974), 257-269. MR 50 # 13696. MR 0361250 (50:13696)
  • [5] K. Schmitt and R. Thompson, Boundary value problems for infinite systems of second-order differential equations, J. Differential Equations 18 (1975), no. 2, 277-295. MR 51 #10794. MR 0374594 (51:10794)
  • [6] J. T. Schwartz, Nonlinear functional analysis, Gordon and Breach, New York, 1969. MR 0433481 (55:6457)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34B15

Retrieve articles in all journals with MSC: 34B15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0445051-3
PII: S 0002-9939(1977)0445051-3
Keywords: Nonlinear system, nonlinear two point boundary value problem
Article copyright: © Copyright 1977 American Mathematical Society